# SDR 96ZZZX5571

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N711BL
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622175
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bushing
- Part number: 452838
- Condition: Worn
- Location: Rt Mlg
- Part time: 322 hours
- Component: 8360503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, VERTICAL FREE PLAY OF THE RIGHT MAIN LANDING GEAR TRUNNION PIN TO BUSHING TO PIN CLEARANCE MEASURED .025 INCH GREATER THAN THE LEFT MAIN LANDING GEAR.  NO TOLERANCE FOR VERTICAL MOVEMENT COULD BE FOUND IN THE AIRCRAFT MANUFACTURERS SM.  A NEW FORWARD AND AFT BUSHING WERE ORDERED AND RECEIVED FROM THE MANUFACTURER.  WHEN THE SM WAS AGAIN PERUSED FOR A BUSHING REPLACEMENT PROCEDURE, NONE WAS FOUND.  THE AIRCRAFT MANUFACTURER'S ENGINEERING DEPARTMENT WAS CONSULTED FOR A PROCEDURE.  ENGINEERING INFORMED US THAT THEY HAD NOT ANTICIPATED THAT REPLACEMENT OF THE BUSHING WOULD EVER BE REQUIRED, AND THEREFORE HAD NO PROCEDURE AVAILABLE.
